Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 42, NWS Buffalo, NY

April 13, 2019

NWS Buffalo, NY issued this small craft advisory at Apr 13, 2019, 4:27 AM EDT. It took effect at Apr 13, 2019, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2019, 4:27 AM EDT (08:27 UTC)
In effect from
Apr 13, 2019, 10:00 AM EDT
Expired
Apr 13, 2019, 7:32 PM EDT
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

143 
WHUS71 KBUF 130827
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
427 AM EDT Sat Apr 13 2019

LEZ020-LOZ030-131630-
/O.NEW.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
427 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 6 PM EDT
this evening.

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-131630-
/O.NEW.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
427 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 6 PM EDT
this evening.

* WINDS...Southwest 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

SLZ022-024-131630-
/O.NEW.KBUF.SC.Y.0042.190413T1400Z-190413T2300Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
427 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 7 PM EDT
this evening.

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-131630-
/O.NEW.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
427 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 6 PM EDT
this evening.

* WINDS...Southwest 20 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
4 follow-up statements
176 
WHUS71 KBUF 131222
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
822 AM EDT Sat Apr 13 2019

LOZ042-132030-
/O.EXA.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
822 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect until 6 PM EDT this evening.

* WINDS...Southwest 20 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ020-LOZ030-132030-
/O.CON.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
822 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-132030-
/O.CON.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
822 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 25 knots.

* WAVES...2 to 4 feet in ice free areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

SLZ022-024-132030-
/O.CON.KBUF.SC.Y.0042.190413T1400Z-190413T2300Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
822 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-132030-
/O.CON.KBUF.SC.Y.0042.190413T1400Z-190413T2200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
822 AM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 25 knots.

* WAVES...2 to 4 feet in ice free areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
477 
WHUS71 KBUF 132001
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
401 PM EDT Sat Apr 13 2019

LEZ020-LOZ030-132200-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-190413T2200Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
401 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-132200-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-190413T2200Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
401 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...West 15 to 20 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

SLZ022-024-132300-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-190413T2300Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
401 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...Southwest 20 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-132200-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-190413T2200Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
401 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-132200-
/O.CON.KBUF.SC.Y.0042.000000T0000Z-190413T2200Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
401 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
686 
WHUS71 KBUF 132128
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
528 PM EDT Sat Apr 13 2019

LEZ020-LOZ030-140000-
/O.EXT.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
528 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-140000-
/O.EXT.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
528 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

SLZ022-024-140000-
/O.EXT.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
528 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-140000-
/O.EXT.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
528 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-140000-
/O.EXT.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
528 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...Southwest 15 to 20 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
Reynolds
098 
WHUS71 KBUF 132332
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
732 PM EDT Sat Apr 13 2019

LEZ020-040-041-LOZ030-042-045-SLZ022-024-140045-
/O.CAN.KBUF.SC.Y.0042.000000T0000Z-190414T0000Z/
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
732 PM EDT Sat Apr 13 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

Winds and waves have subsided below Small Craft Advisory levels
therefore SCA has been cancelled.


$$

Reynolds

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 4:26 AM EDT, 1 minute earlier.

Area forecast discussion, Apr 13, 4:26 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
426 AM EDT Sat Apr 13 2019

.SYNOPSIS...
A cold front will exit eastern New York early this morning. Skies
will clear today, with breezy and cooler conditions. Low
pressure will track from the Ohio Valley into New England,
bringing a soaking rain to the area Sunday into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Regional radars showing a narrow band of showers marking the
surface cold front as it continues to slide through central New
York early this morning. The front and associated showers will
be east of the area by 7 am.

Satellite imagery showing a wedge of clearing skies upstream
across the southern Great Lakes. This will work into the area
today behind the cold front allowing for the potential for a
good amount of sunshine. Sunshine will allow for decent mixing
depths up to near 850 mb, which will allow for strengthening
mid-day southwesterly winds, possibly gusting as high as 40 to
45 mph northeast of the lakes. Temperatures will be cooler, but
still manage to rise into the mid 50s to mid 60s. The cooler
portion of this range will be northeast of the lakes.

Dry weather will continue for most of the night tonight. Clouds will
increase well in advance of deepening low pressure that will move
through the Arklatex. The leading edge of associated rain may
begin to impact far southwest New York by Sunday morning.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Rain will spread across the region Sunday morning as deepening low
pressure moves into the Ohio Valley. This area of low pressure will
continue to move northeast, reaching western NY and Pennsylvania
late in the afternoon. Upper level jet dynamics puts the eastern
Great Lakes in a sweet spot for enhanced lift Sunday and widespread
rain will persist through the afternoon. Due to the northeast track
of the low, portions of western NY will enter the warm sector
Sunday. The surface warm front will get caught up somewhere across
the Lake Ontario region and keep the Niagara Frontier and North
Country cooler that areas south of I-90. Temperatures will climb
into the low 60's across the Southern Tier into the western Finger
Lakes while temperatures only climb into the mid to upper 40's
across the Niagara Frontier to the North Country. Destabilization
will occur ahead of the surface low and southward extending cold
front mainly to our southwest through the afternoon. A strong low-
level inversion will keep the potential for thunder low across
western and north-central NY through the day. It won't be until
Sunday evening when the surface low moves into the eastern Great
Lakes and low-level convergence increases while the low-level
inversion gets washed out. The potential for thunderstorms increases
however it still looks isolated across western NY Sunday evening and
east of Lake Ontario Sunday night.

The biggest factor with this system is widespread rainfall amounts
of 1-1.5 inches. The axis of heaviest rain will likely be from the
Lake Erie shoreline to the Niagara Frontier then to the St. Lawrence
River. Due to the recent dry weather across western NY, the
potential for flooding is low. It's a different story east of Lake
Ontario where melting snowpack has led to higher river levels
especially on the Black River. Ensemble river forecasts continue to
highlight the Black River at Watertown coming close if not going
over flood stage into next week. Due to the axis of heaviest
rainfall northwest of the North Country, confidence is low for
a Flood Watch and will continue to highlight threat in HWO.

Rain will taper off from west to east and become more showery Sunday
night. Cold air advection will move into the region during this time
however it will be slow to start as winds stay southwest into early
Monday morning. It won't be until later Monday when winds become
westerly and 850mb temperatures go back below zero. Highs will range
from the mid to upper 40's to low 50's across interior portions of
NYS. A shortwave trough will move across the forecast area Monday
afternoon. This will promote diurnally driven showers especially
across the higher terrain. High pressure will approach the region
Monday night and showers will end by Monday evening. Dry conditions
expected Monday night with cold overnight lows in the upper 20's to
low 30's at higher elevations to the mid to upper 30's elsewhere.

A surface ridge will move across the region Tuesday. A warm front
will approach the region from the Central Plains Tuesday. Rain looks
like it will move back into western NY Tuesday afternoon. High
temperatures will reach the low to mid 50's.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Weak warm air advection will continue into Wednesday morning as the
eastern edge of the warm front from the Central Plains low pressure
will be over the area. As this warm front approaches the area POPs
will increase to chance across the region.

Another area of low pressure will develop lee of the Rockies within
a broad trough and strengthen as increasing potential vorticity
begins to interact with the area of low pressure. This area of low
pressure will strengthen as it treks northeast from the Central
Plains on Wednesday. The associated warm front will slowly
shift north through the area through Thursday morning resulting
in showers across the area for Wednesday and early Thursday.
With the warm front shifting north, most of the precipitation
will also move north of the area later on Thursday. Over the
Central Great Lakes on Friday morning the area of low pressure
will start to occlude and weaken. A cold front associated with
the occluding low will cross the region late Friday morning
into the afternoon from west to east with widespread rain
showers likely and at least some thunderstorms possible.

Day to day warming will occur from Tuesday through Thursday as warm
air advection increases during this time. Temperatures on Tuesday
will be in the upper 40s to low 50s. Wednesday's highs will warm to
the mid 50s and low 60s. Temperatures will peak on Thursday for
areas from the Finger Lakes westward in the upper 60s to near 70,
with the low 60s for areas east of Lake Ontario. On Friday ahead of
the passing cold front, temperatures will warm to the low to mid 60s
from the Genesee Valley westward and areas east of Lake Ontario will
warm into the upper 60s as the cold front will pass later in the
afternoon.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
Surface cold front will push through eastern New York this morning.
Narrow band of showers along the front will exit the region early
this morning. Drier air within prevailing southwest flow will lead
to a period of clearing skies behind the cold front today.

Wind speeds have lowered, but renewed gustiness is expected by
late morning and this afternoon as boundary layer depth
increases with daytime heating. Southwest gusts may reach 30-35
knots for a time at KIAG/KBUF/KROC.

Outlook...

Tonight...VFR. Diminishing winds.
Sunday...MVFR/IFR with increasing clouds/rain.
Monday...MVFR with showers.
Tuesday...VFR.
Wednesday...Mainly VFR. A chance of showers.

&&

.MARINE...
Southwesterly winds will freshen today. Though the strongest winds
are expected to be on land, winds may reach 20 knots on the eastern
ends of the lakes, as well as the Niagara River and Saint
lawrence River. Small craft headlines are outlined below.

Winds will subside tonight as high pressure builds into the eastern
Great Lakes and the gradient relaxes across the region.

A strong area of low pressure will develop over the Ohio River
Valley Region on Sunday. This will likely bring another round of
marine headlines Sunday night into early next week. A brisk
northeasterly flow will develop by Sunday night across the lower
Great Lakes before turning northwesterly on Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 10 AM this morning to 6 PM EDT this
         evening for LEZ020-040-041.
         Small Craft Advisory from 10 AM this morning to 6 PM
         EDT this evening for LOZ030-045.
         Small Craft Advisory from 10 AM this morning to 7 PM
         EDT this evening for SLZ022-024.

&&

SYNOPSIS...AR/Apffel/TMA
NEAR TERM...TMA
SHORT TERM...HSK
LONG TERM...HSK/SW
AVIATION...AR/Apffel/TMA
MARINE...AR/Apffel/TMA
Hazardous weather outlook, Apr 12, 2:37 PM EDT, 13 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
237 PM EDT Fri Apr 12 2019

NYZ001>005-010>014-019>021-085-131845-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
237 PM EDT Fri Apr 12 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006>008-131845-
Oswego-Jefferson-Lewis-
237 PM EDT Fri Apr 12 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A soaking rainfall of 1 to 2 inches combined with snow melt may
cause flooding along the Black River and its tributaries Sunday
night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-131845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
237 PM EDT Fri Apr 12 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.